# SDR DALA2025031001821

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LONGERON 6R STA 1022 INTERNAL STRUCTURE FUSELAGE. SUMMARY OF NRC 00794: CRACK AT LONGERON 6R STA 1022 INTERNAL STRUCTURE FUSELAGE WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. (LP #0847702)
